U.S. doctors online nowAsk doctors free
United Kingdom (Great Britain)
A 31-year-old female asked:

I suffer ibs-constipation but b4 every bm i get nausea an also after a bm it sits just above navel? had loads tests all clear.. what's wrong?

1 doctor answer2 doctors weighed in
Dr. Tri Huynh
Gastroenterology 18 years experience
Constipation: If you have ibs-constipation, you need to work closely with your GI doctor to optimize your bowel movement. There are good agents out there that you could try , such as moral ax, amitiza, (lubiprostone) or linnea's. Discuss these options with your doctor to see if you are a candidate.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 23, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.